# SDR 9SUA2016080901

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N780JS
- Make and model: Cessna 525B
- Aircraft serial: 0043
- Aircraft time: 9,209 hours, 6,463 cycles
- Engine: Wilint FJ44
- Engine time: 8,502 hours, 6,019 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 9585399123881
- Part serial: 1368A
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED MOMENTARILY WHILE PULLING UP TO AN ACTIVE RUNWAY, DURING FURTHER TAXING LEFT BRAKE LAGGED THEN CAUGHT SUDDENLY , TESTED FROM BOTH LEFT AND RIGHT SEATS ALSO NEEDED EXTRA POWER TO TAXI. MAINTENANCE TROUBLE SHOT TO A BAD PARKING BRAKE VALVE, REMOVED AND REPLACED VALVE OPS CHECKS GOOD, MAINTENANCE ALSO REPLACED THE LEFT BRAKE ASSY. TAXI CHECK WAS PREFORMED WITH NO DEFECTS NOTED.
